| Model Number |
OEV321UH |
| Medical Device Problem Codes |
Circuit Failure (1089); Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the olympus monitor, which is an olympus asset with no reported complaint.During the evaluation of the device, faulty printed circuit board and failed to boot-up were observed.The service repair technician indicated that the most likely cause of the faulty printed circuit board and failed to boot-up was due to an electrical problem.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause traced to component failure.Date of event is unknown.Additional information will be provided if available.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.